# SDR SWAA042900

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 56,274 hours, 37,726 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 6943533
- Condition: Broken
- Location: Lt  Wing Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON DEPLOYMENT OF FLAPS 30, AIRCRAFT ROLLED TO THE LEFT, YOKE DEFLECTION TO THE RIGHT APPROX 40 DEGREES.  REMOVED AND REPLACED LT WING LT INBOARD T/E FLAP BOOM CABLES PER MM.
